MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Model Number D381996
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure c303 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable results for 3 patients' samples tested with the hba1c on a cobas pure c303 analytical unit.Sample 1 (patient 1): initial result: 7.18 %.Repeat result: 6.1 % (tested using immunofluorescence methodology).Sample 2 (patient 2): initial result: 6.3 %.Repeat result: 4.8 % (tested using immunofluorescence methodology).Sample 3 (patient 3): initial result: 11.4 %.1st and 2nd repeat results were both 9.0 % (tested using immunofluorescence methodology).
 
Additional Manufacturer Narrative
The results were used only as a comparison study and not for diagnostic purposes.The calibration was acceptable, but the qc was out of range.The field service engineer found that the base solution (basic wash) was not dispensing correctly, and the solenoid valve was stuck.He cleaned the shaft plunger of the valve winding.Qc was performed, and samples were tested with acceptable results.Based on the outcome of the service visit, the above instrument-related issues were found and corrected, but these issues were not the root cause of the event.This could be clearly demonstrated by the comparative measurements at the customer side.The investigation did not identify a product problem.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21677147
Report Number1823260-2025-00848
Device Sequence Number12819636
Product Code PDJ
UDI-Device Identifier07613336157824
UDI-Public07613336157824
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K193053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberD381996
Device Catalogue Number08445699190
Device Lot Number80176701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown